Superdrine RX-10 by American Generic Labs delivers the best ephedra, caffeine, and aspirin supplement benefits that compares to the original Xenadrine RFA-1 with ephedra. Superdrine is designed to boost energy, for weight loss, control appetite, and for thermogenic fat burning.
Superdrine RX-10 Ingredients
Superdrine RX 10 delivers a unique formulation of ephedra combined with bitter orange, caffeine, aspirin, and acacia rigidula.
One of the most successful formulations for ephedra supplements is the combination of ephedra, caffeine, and aspirin. Superdrine delivers 20mg of ephedra combined with guarana the herbal form of caffeine for 200mg and white willow bark which is the herbal form of aspirin. (1)
Acacia rigidula is quickly becoming the hottest fat burner ingredient as it has similar properties to ephedra alkaloids. After the ban on ephedra alkaloids, people have been searching for a replacement that delivers the same results. Acacia rigidula is being promoted as a potential alternative that may just be the key. (2)
Bitter orange is the herbal form of synephrine which has use as a metabolic booster. The key success of synephrine in weight loss supplements is the ability to increase metabolic rate without increases in heart rate or blood pressure. (3)
Superdrine contains Ma Huang leaves standardized to 20mg ephedra extract. The serving size is 2 capsules and 120 capsules per bottle.
Caffeine and Aspirin
What is the major difference between Superdrine RX-10 and other ephedra supplements? The main difference is the effective combination of ephedra, caffeine, and aspirin formulated with acacia rigidula.
What are most people saying about taking Superdrine? Most people seem to find that they get energy and some appetite control with Superdrine.
Superdrine for Sale
Racer Ephedra offers lowest price online. Buy weight loss pills no coupon code or discount code needed. Therefore, everyday low prices offered and free shipping orders over $50. Best way to buy is buying 3 or more bottles. Lastly get potent herbal ephedra delivered in private packaging.
Decades of research towards weight loss. One big key is burning 200 extra calories per day. Body's insulin production may play a role in how different dieters succeed. The key to success is eat the diet and stay with it. The term diet was coined when the first low carb diet was introduced in 1863. Since then, Americans have gained weight. Therefore, restricting calories may not be as important as burning more calories every day. (4)
Is ma huang the same as ephedra
Many people confuse ma huang and ephedra. So, is ma haung the same as ephedra? The simple answer is yes. However, there are multiple ephedra species. Ma huang refers to the Chinese ephedra shrub. The schrub was first used over 5,000 years ago. Ephedrine alkaloid is a pure ephedra compound. It is was first isolated in 1885. Starting in the 1920s, ephedrine alkaloid was used for its adrenaline like properties. Overall, there are 45 different ephedra species. These can be found all over the world. (5)
FDA banned ephedrine alkaloids. The FDA ban is not on all ephedra. Ephedrine alkaloid products are considered adulterated. Therefore, adulterated products are more pharmaceutical than herbal supplements. Superdrine is ma haung leaves standardized to 20mg ephedra extract. This is the legal ephedra compound. Ephedra extract constitutes an herbal ephedra ingredient. (6)
Servings Size: 2 capsules
Servings Per Container: 60
Amount Per Serving %DV*
Pantothenic Acid (calcium panthothenate) 40 mg 200%
Ma Huang (leaves) (standardized to 20mg ephedra extract) 20 mg **
Bitter Orange (fruit & root) (standardized to 5mg synephrine) 85 mg **
Guarana Extract (seed) (standardized to 200mg caffeine) 910 mg **
Proprietary Thermogenic Blend 390 mg **
White Willow Bark Extract (standardized to 7.5mg salicin), L-Tyrosine, ginger root, 3,3' ,4' ,7-tetraydroxyflavone, magnesium phosphate, DMAE (2-dimethyl-aminoethanol), Acetyl-L-Carnitine, Green Tea Extract, Acetyl-L-Tyrosine, Acacia Rigidula extract (leaves), theobroma cocoa extract (seed), phenylethylamine HCL, Quebracho extract (bark)
*Percent Daily Values are based on a 2,000 calorie diet.
**Daily Value not established.
Other Ingredients: Calcium Phosphate, Talc, Gelatin, Magnesium Stearate.
Directions: As a dietary supplement, take 2 capsules after meals once or twice per day.
* These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
Qty Discounts New Price